BibTeX record journals/dm/Rosenberg87

download as .bib file

@article{DBLP:journals/dm/Rosenberg87,
  author    = {Ivo G. Rosenberg},
  title     = {Characterization of diagrams by 0-1 inequalities},
  journal   = {Discrete Mathematics},
  volume    = {63},
  number    = {2-3},
  pages     = {261--270},
  year      = {1987},
  url       = {https://doi.org/10.1016/0012-365X(87)90015-X},
  doi       = {10.1016/0012-365X(87)90015-X},
  timestamp = {Sun, 28 May 2017 13:25:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Rosenberg87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics